EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 15, No. 2, pp. 497–503 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


The Atiyah Extension of a Lie Algebra Deformation

Ziv Ran

Ziv Ran
University of California,
Riverside CA 92521, USA

Abstract: We construct an analogue of the `Atiyah Class', or `Atiyah Extension' in the context of deformation theory of sheaves of Lie algebras. Given a (suitable) sheaf $\g$ of Lie algebras on a space $X$, and a $\g$-deformation $\phi$ over a formally smooth base, our Atiyah Extension is a Lie algebra extension of the algebra of base vector fields by the $\phi$-twist of $\g$. It comes equipped with a representation of the $\phi$-twist on any (admissible) $\g$-module.

Keywords: Sheaf of Lie algebras, deformation, Atiyah class, extension of Lie algebras

Classification (MSC2000): Primary 32G99, secondary 17B55, 14D14

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 20 May 2010. This page was last modified: 4 Jun 2010.

© 2010 Heldermann Verlag
© 2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition